# SDR AMTA200800042

- Difficulty date: January 30, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535E4
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Relay
- Condition: Defective
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ON AT ALL TIMES WITH SWITCH OFF AND APU VALVE MESSAGE ON.  NO FAULTS FOUND IN THE WIRING, FOUND RELAY K10162 BAD, REMOVED AND REPLACED K10162 RELAY.  REMOVED AND REPLACED APU SURGE FILTER, APU.  OPS CHECKS NORMAL.  (K)
